# SDR AALA20000594

- Difficulty date: April 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: FBD1545505
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 48 - DURING FLIGHT, RIGHT ENGINE FIRE DETECTION LOOP 2 CYCLED ON AND OFF.  ON STEADY FOR APPROXIMATELY 10 MINUTES THEN STARTED TO CYCLE ON AND OFF.  DIVERTED AND LANDED JFK WITHOUT INCIDENT.  REPLACED FIRE DETECTION LOOP 2 HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION. REPLACED ALL THREE DETECTORS AS PRECAUTION.  (M)
